# SDR HNAA2017013000029

- Difficulty date: January 30, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145
- Aircraft serial: 145150
- Aircraft time: 40,384 hours, 37,248 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, IN ICING CONDITIONS, WING ANTI-ICE FAIL EICAS CAUTION MESSAGE APPEARED ON QRH, STAB ANTI-ICE FAIL CAUTION AND ICE CONDITION ANTI-ICE INOP WARNING APPEARED.  PERFORMED ANTI-ICE SYSTEM OPS CHECKED IAW MM 30-00-00-700-802 AND ANTI ICE VALVE OPS CHECK IAW MM 30-00-00-700-803-A. ALL SYSTEMS OPS CHECKED GOOD. NO DEFECTS NOTED. OKAY FOR SERVICE.
